# SDR SWIA202265295

- Difficulty date: March 27, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 14,252 hours, 8,084 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPLICE AT FR 89 HAS CORROSION.   (C CHECK RO 04/08/22)    REMOVED AND REPLACED WITH NEW R/H SPLICE AT FR 89, REF SRM 51-40-08
